# SDR RRXA000001

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46068
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bullet
- Part number: DC838000101
- Condition: Damaged
- Location: Nr 1 & 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG COMP STALLED VIOLENTLY AND REPEATEDLY ON CLIMB-OUT.  NR 1 ENG COMP STALLED REPEATEDLY ON CLIMB-OUT.  INSP NR 3 EMG INLET AND EXH FOR DAMAGE.  NONE NOTED ENG RUNUP.  PERFORMED MANIFOLD DECAY, INTERSTAGE BLEED SCHEDULE, HIGH STAGE BLEED AND REG CHKS.  INSP ANTI-ICE AND REGULATORS.  NO DEFECTS.  R/R'D NOSE BULLET, GRD RUN PERFORMED, FULL PWR ANTI-ICE ON AND OFF.  ALL IND'S NORMAL.  NO COMP STALLS.  INSP NR 1 ENG INLET AND EXH FOR DAMAGE.  NONE NOTED.  ENG RUNUP: PERFORMED MANIFOLD DECAY, INTERSTAGE BLEED SCHEDULE, HIGH STAGE BLEED AND REGULATOR CHKS.  INSP ANTI-ICE VALVES AND REG.  NO DEFECTS.  R/R'D NOSE BULLET, GRD RUN PERFORMED, FULL PWR ANTI-ICE ON AND OFF.  ALL IND'S NORM.  NO COMP STALLS.
